MathSciNet Relay Station
MathSciNet bibliographic data
MR1931207 (2003g:11067) 11G18
Ritzenthaler, Christophe Automorphismes des courbes modulaires $X(n)$ en caractéristique $p$. (French) [Automorphisms of the modular curves $X(n)$ of characteristic $p$] Manuscripta Math. 109 (2002), no. 1, 49–62.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement